Translator Disclaimer
February 2020 Second order concentration via logarithmic Sobolev inequalities
Friedrich Götze, Holger Sambale
Bernoulli 26(1): 93-126 (February 2020). DOI: 10.3150/19-BEJ1118

Abstract

We show sharpened forms of the concentration of measure phenomenon centered at first order stochastic expansions. The bound are based on second order difference operators and second order derivatives. Applications to functions on the discrete cube and stochastic Hoeffding type expansions in mathematical statistics are studied as well as linear eigenvalue statistics in random matrix theory.

Citation

Download Citation

Friedrich Götze. Holger Sambale. "Second order concentration via logarithmic Sobolev inequalities." Bernoulli 26 (1) 93 - 126, February 2020. https://doi.org/10.3150/19-BEJ1118

Information

Received: 1 May 2018; Revised: 1 November 2018; Published: February 2020
First available in Project Euclid: 26 November 2019

zbMATH: 07140494
MathSciNet: MR4036029
Digital Object Identifier: 10.3150/19-BEJ1118

Rights: Copyright © 2020 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 1 • February 2020
Back to Top